| Catalog Number |
RF621 SMN 10464525 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00268 was filed for the same event.The customer contacted the siemens customer care center (ccc) and reported that discordant elevated cardiac troponin i (tni) patient results were obtained on a dimension exl 200 instrument.Siemens is investigating the event.
Event or Problem Description
Discordant, elevated cardiac troponin i (tni) results were obtained on a patient's samples on a dimension exl 200 instrument.The results were reported to the physician(s).The patient was transferred to an alternate facility where new samples were processed the same day on a non-siemens instrument and the results obtained were lower but above the customer's reference range for that troponin i methodology.The patient samples were also processed on a second non-siemens instrument with a troponin t methodology.The results were lower but also above the reference interval for that methodology.There are no known reports of patient intervention or adverse health consequences due to the discordant tni results.
Additional Manufacturer Narrative
Original mdr 2517506-2019-00267 was filed 28-jun-2019.Additional information (11-jul-2019): siemens headquarters support center (hsc) has completed the investigation of the event.The event reported was regarding repeatable, elevated troponin i (tni) results for one patient on the dimension exl system.Samples from the same patient were also tested using a non-siemens alternate methodology on a non-siemens instrument and results were elevated relative to the troponin i 99th percentile reference range.The patient was taken to the cardiac catheterization lab and a stent was implanted indicating the patient was symptomatic of a cardiac issue at the time of the elevated troponin results.Instrument data was evaluated and no malfunction was identified with the tni assay or the dimension exl instrument.Dimension exl tni quality control (qc) and calibration were within expected ranges at the time of the event.No other patient samples were reported to have had discordant tni results.The customer remains operational.The device is performing within specification.No further evaluation is required.Section h6 has been updated to reflect the investigation conclusions.Mdr 2517506-2019-00268 supplement 1 was filed for the same event.